IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 467 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed5573    
    Printed97    
    Emailed3    
    PDF Downloaded149    
    Comments [Add]    
    Cited by others 1    

Recommend this journal

 

 CASE REPORT
Year : 2006  |  Volume : 72  |  Issue : 4  |  Page : 293--295

Anetoderma occurring after hepatitis B vaccination


1 Department of Dermatology, Hospital Geral de Santo Antonio, Porto, Portugal
2 Department of Pathology, Hospital Geral de Santo Antonio, Porto, Portugal

Correspondence Address:
Marta Teixeira
Department of Dermatology, Trav. F. Sa Carneiro, 44 3 ET, 4460-677, Leca da Palmeira, Portugal

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0378-6323.26727

Rights and Permissions

Anetoderma is an elastolytic disorder of unknown origin. To our knowledge, anetoderma secondary to hepatitis B immunization has been described only once in the literature, in two siblings vaccinated at the same time. We describe, what we believe to be an additional case of such a rare disorder in a 21-year-old man. He presented with white spots and papules on his neck, upper limbs, and trunk, that had developed gradually within the last 6 years without any symptoms. The initial lesions were red macules, which gradually enlarged in size and number, becoming pale. Biopsy of a sack-like lesion revealed normal epidermis, and a discrete mononuclear infiltrate throughout the dermis. Association of anetoderma with hepatitis B vaccination is speculated here, as suggested by history of vaccination two weeks prior to the onset of skin eruption, and ruling out other possible causes of anetoderma.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow